MAUDE Adverse Event Report: CP MEDICAL PGA; POLYGLYCOLIC ACID ABSORBABLE SYNTHETIC SUTURE

CP MEDICAL PGA; POLYGLYCOLIC ACID ABSORBABLE SYNTHETIC SUTURE
Model Number 392A-HUF
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported size 4/0 polyglycolic acid suture breaking during surgery.(lot# 171208-55) there was patient involvement but no indication of an adverse event.The surgery wasn't delayed greater than 30 minutes.The exact number of patient(s) involved is unknown.

Brand Name
PGA
Common Device Name
POLYGLYCOLIC ACID ABSORBABLE SYNTHETIC SUTURE
Manufacturer (Section D)
CP MEDICAL
1775 corporate dr
ste 150
norcross GA 30093
MDR Report Key8899089
Report Number3012164473-2019-00020
Device Sequence Number205649
Product Code GAM
UDI-Device Identifier10889950001285
UDI-Public10889950001285
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K002190
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model Number392A-HUF
Device Catalogue Number392A-HUF
Device Lot Number171208-55
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2019
Initial Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1